# SDR 2003F00328

- Difficulty date: January 16, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N5114
- Make and model: Cessna 750
- Aircraft serial: 7500017
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 671261713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPECTION TAILCONE BELTFRAME AT FUSELAGE STATION 691 IS CRACKED.  RANDOM CRACKING ORIGINATING AT ASSEMBLY PROCESS OF TAILCONE.  REPLACED BELTFRAME P/N 6712617-13.  (M)
